MathSciNet Relay Station
MathSciNet bibliographic data
MR743535 (85i:11052) 11G40 (11G45 14C15 14G10)
Bloch, Spencer Algebraic cycles and values of $L$-functions. J. Reine Angew. Math. 350 (1984), 94–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement